# SDR CA990915008

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2810 · Fuel Storage
- Part: O-Ring
- Part number: 0733095
- Condition: Leaking
- Location: Rt Fuel Drain
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT FUEL WATER DRAIN LEAKING.......ASSY REPLACED.
